Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 8, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 27, 2016, 4:08 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2016, 4:08 AM EST (09:08 UTC)
- Expired
- Jan 27, 2016, 7:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
711 WHUS72 KMFL 270908 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 408 AM EST WED JAN 27 2016 AMZ630-651-671-271715- /O.NEW.KMFL.SC.Y.0008.160127T0908Z-160128T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 408 AM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-271715- /O.NEW.KMFL.SC.Y.0008.160127T0908Z-160128T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 408 AM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. * WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
1 follow-up statement
228 WHUS72 KMFL 272001 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 301 PM EST WED JAN 27 2016 AMZ650-670-280000- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-160128T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 301 PM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS NEAR 20 KT THIS EVENING BECOMING 10 TO 15 KNOTS BY MIDNIGHT. SEAS 3 TO 5 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-651-671-280000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-160128T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 301 PM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...SOUTH WINDS NEAR 20 KT BECOMING 10 TO 15 KNOTS BY MIDNIGHT. SEAS 2 TO 4 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 3:38 AM EST, 30 minutes earlier.
Area forecast discussion, Jan 27, 3:38 AM EST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 338 AM EST WED JAN 27 2016 .SHORT TERM (TODAY-FRIDAY NIGHT)... LARGE AREA OF SHOWERS COVERS THE NORTHWESTERN HALF OF THE FORECAST AREA CURRENTLY. LINE OF THUNDERSTORMS NOW APPEARS TO BE ORGANIZING NORTHWEST OF KEY WEST AND INTO OUR NEAR AND OFFSHORE GULF WATERS, ALTHOUGH WEAKENING. SOME SIGNS OF ROTATION AND STRONGER WINDS ALOFT IN KEY WEST AND MIAMI RADARS. WITH CURRENT WIND FIELDS, 0-1 KM HELICITY VALUES ARE HIGH TO SAY THE LEAST. THIS VERY EARLY WED MORNING, WE'LL BE WATCHING HOW THIS LINE OF APPROACHES THE COLLIER COUNTY COAST FOR THE POTENTIAL OF STRONGER POTENTIALLY ROTATING THUNDERSTORMS. IN ADDITION, ANY TRAINING OF THUNDERSTORMS OVER THE MORE URBAN AREAS OF COLLIER COUNTY MAY NECESSITATE URBAN FLOOD ADVISORIES, CONSIDERING THE ANOMALOUS DEEP MOISTURE ARRIVING. FOR TODAY, WARM FRONT WILL MOVE ACROSS THE WEST COAST THIS MORNING, WITH THE MOST IMPRESSIVE WIND FIELDS. SPC HAS MAINTAINED A MARGINAL RISK FOR SOUTH FL. CHCS FOR SHOWERS AND THUNDERSTORMS THEN INCREASE ACROSS THE REST OF SOUTH FL LATE THIS MORNING AND AFTERNOON. PERHAPS BETTER HEATING, AND A FEW BREAKS OF SUNSHINE OR THINNING CLOUDS IN THE WARM ADVECTION REGIME, MAY LEAD TO BETTER INSTABILITY ACROSS BROWARD AND MIAMI-DADE. FOR SEVERAL RUNS, HI RES NEAR/SHORT TERM MODELS HAVE BEEN SHOWING MORE ISOLATED TO SCATTERED THUNDERSTORMS, DEVELOPING OVER THE FL KEYS/STRAITS, MOVING NORTH NORTHEASTERLY NEAR THE COAST IN THE AFTERNOON. IF THIS WOULD OCCUR, THERE'S A BETTER CHC FOR STRONG THUNDERSTORMS CLOSER TO THE EAST COAST. SHOWERS AND A FEW THUNDERSTORMS WILL BE MOST PERSISTENT OVER THE WEST COAST/LAKE REGION/PALM BEACH COUNTY TODAY. ALTHOUGH A FLOOD WATCH WILL NOT BE ISSUED WITH THIS PACKAGE, ONE STILL MAY BE NECESSARY AT SOME POINT DURING THIS EVENT, CONSIDERING THE COLD FRONT WILL NOT PASS THROUGH UNTIL THURSDAY EVENING. THE ABSENCEOF STRONG CONVECTION COULD BE THE KEY MITIGATING FACTOR ALONG THE NORTHERN TIER OF COUNTIES. STILL CAN'T FORGET ABOUT THE HVY RAIN THREAT FOR THE REST OF SOUTH FL. ALTHOUGH SHOWERS AND THUNDERSTORMS MAY NOT BE AS WIDESPREAD INITIALLY, ANY THUNDERSTORMS COULD BE MORE APT TO PRODUCE MORE IMPRESSIVE RAINFALL RATES, THAN WHAT MAY DEVELOP ACROSS THE NORTHERN TIER. INTO WED NIGHT AND THURS MORNING, ECMWF AND GFS ARE IN SOMEWHAT BETTER AGREEMENT, ALTHOUGH THE EC REMAINS STRONGER WITH REGARDS TO ANOTHER AREA OF LOW PRESSURE DEVELOPING IN THE EASTERN GULF NEAR 12Z THURS. THE EC CONTINUES TO SEPARATE THE ENERGY INTO TWO SEPARATE JETSTREAKS WHEREAS THE GFS IS MORE CONSOLIDATED. REGARDLESS, AN UPTICK IN ACTIVITY IS EXPECTED AROUND THIS TIME WITH THE STRONGEST SHRTWV OF THE LOT MOVING TOWARDS FL. INTO THURSDAY, SPC KEEPS THE MARGINAL RISK OVER THE EASTERN HALF OF THE FORECAST AREA. A LINE OF STRONGER THUNDERSTORMS IS POSSIBLE AHEAD OF THE COLD FRONT. THE BEST INSTABILITY IS OVER METRO BROWARD AND MIAMI- DADE LATE MORNING/AFTERNOON, AND THIS WOULD BE THE MOST FAVORED TIMEFRAME FOR POTENTIAL STRONG TO SEVERE THUNDERSTORMS. COOLER AND DRIER BEHIND THE FRONT INTO FRIDAY. APPARENT TEMPS FALL TO 45F AND BELOW FRIDAY NIGHT AND SATURDAY MORNING FOR THE WEST COAST/NORTHWEST INTERIOR/LAKE REGION, WITH SURFACE HIGH PRESSURE OVER NORTH CENTRAL FL. .LONG TERM (SAT-WED)... ALTHOUGH AN IMPRESSIVELY DRY AIRMASS IS PRESENT FRIDAY AND SATURDAY, WITH PWATS POTENTIALLY FALLING BELOW 0.50", MOISTURE RETURNS QUICKLY ACROSS THE EXTREME SOUTH MONDAY WITH DEEPER SW FLOW RETURNING IN THE MIDLEVELS. WITH SURFACE HIGH PRESSURE FAR OFF THE EAST COAST, A WEAK WARM FRONT DRIFTS NORTH TO THE FL STRAITS, AND BOTH THE EC AND GFS INTRODUCE POPS INTO MIAMI-DADE BY MONDAY. INCREASING POPS A LITTLE QUICKER THAN WHAT BLENDS ARE INDICATING FOR THIS DAY ALONG THE SOUTH. AS MID AND UPPER RIDGING RETURN TO THE CARIBBEAN AND WESTERN ATLANTIC, THE NEXT COLD FRONT MAY BE DELAYED UNTIL THE END OF NEXT WEEK. && .MARINE... A MODERATE NE SWELL WILL CONTINUE TO ABATE OFF THE PALM BEACH COAST THROUGH TODAY. STORMS, SOME STRONG, HAVE BROKEN OUT ACROSS THE GULF WATERS THIS MORNING. A WET AND STORMY PERIOD IS EXPECTED TODAY THROUGH THURSDAY, AS A COLD FRONT PASSES THURSDAY AND THURSDAY NIGHT. WINDS INCREASE TO NEAR 20 KTS IN THE ATLANTIC WATERS THURS NIGHT AND FRIDAY WITH SEAS NEARING 7 FEET OFFSHORE PALM BEACH COUNTY ALONG THE GULF STREAM. STRONG WIND GUSTS AND HAZARDOUS SEAS ARE POSSIBLE IN AND NEAR STORMS DURING THIS PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 79 67 80 61 / 90 80 80 70 FORT LAUDERDALE 79 67 80 61 / 90 60 70 60 MIAMI 80 69 80 62 / 80 60 70 60 NAPLES 77 69 74 59 / 90 70 90 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR FLZ168-172-173. AM...NONE. GM...NONE. && SHORT TERM...21/KM LONG TERM....21/KM
Hazardous weather outlook, Jan 26, 5:59 PM EST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 559 PM EST TUE JAN 26 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 271145- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 559 PM EST TUE JAN 26 2016 ...MARGINAL RISK OF SEVERE WEATHER LATE TONIGHT ALONG GULF COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL OVERSPREAD SOUTH FLORIDA LATE TONIGHT. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING. A FEW STRONGER STORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES CANNOT BE RULED OUT, MAINLY ALONG THE GULF COAST AND NORTHWEST INTERIOR. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. TORNADOES: AN ISOLATED TORNADO CANNOT BE RULED OUT TOWARDS DAYBREAK WEDNESDAY MORNING, MAINLY ALONG THE GULF COAST. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS ACROSS THE GULF WATERS OF SOUTH FLORIDA STARTING LATE TONIGHT. WIND: A FEW STRONGER STORMS MAY PRODUCE DAMAGING WIND GUSTS TO NEAR 60 MPH TOWARDS DAYBREAK ACROSS SOUTHWEST FLORIDA. FLOODING: THERE IS A SLIGHT RISK OF MINOR URBAN TYPE FLOODING STARTING EARLY WEDNESDAY MORNING ALONG THE WEST COAST, ESPECIALLY IN AREAS WITH POOR DRAINAGE. RIP CURRENTS: THERE WILL BE A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH WEDNESDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS SOUTH FLORIDA WEDNESDAY AND THURSDAY WITH A FEW STRONG TO SEVERE STORMS POSSIBLE, ALONG WITH AN ELEVATED THREAT FOR HEAVY RAINFALL AND FLOODING. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE THURSDAY NIGHT AND FRIDAY MORNING, BRINGING DETERIORATING CONDITIONS ACROSS THE COASTAL WATERS AND LOW WIND CHILLS TO THE NORTHWEST INTERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jan 27, 3:52 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 AM EST WED JAN 27 2016
FLZ069-070-270930-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
352 AM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
FOR SOUTHWESTERN COLLIER COUNTY UNTIL 430 AM EST...
* AT 351 AM EST...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS
CAPABLE OF PRODUCING A FUNNEL CLOUD NEAR MARCO ISLAND...MOVING
NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
NAPLES...MARCO ISLAND...GOLDEN GATE ESTATES...VINEYARDS...WEST TOLL
GATE ON ALLIGATOR ALLEY...NAPLES MANOR...MARCO ISLAND AIRPORT...
NAPLES PARK...ORANGETREE...EAST NAPLES...BELLE MEADE...NORTH
NAPLES...GOLDEN GATE...LELY RESORT...ROYAL PALM HAMMOCK...CAPE
ROMANO...BIG CYPRESS NATIONAL PRESERVE...FIDDLERS CREEK...
FAKAHATCHEE STRAND STATE PRESERVE AND PICAYUNE STRAND STATE FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2632 8166 2636 8166 2629 8145 2605 8123
2587 8152 2587 8153 2590 8151 2594 8165
2584 8168 2593 8168 2593 8173 2597 8166
2598 8167 2597 8167 2598 8168 2600 8176
2633 8185
TIME...MOT...LOC 0851Z 232DEG 19KT 2594 8180
60The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:52 AM EST | Special Weather Statement | MFL | Collier | 38 min |
| Jan 27, 4:27 AM EST | Special Weather Statement | MFL | Collier | 48 min |
| Jan 27, 4:38 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 4:48 AM EST | Special Marine Warning | MFL | 27 min | |
| Jan 27, 5:02 AM EST | Special Weather Statement | MFL | Collier | 43 min |
| Jan 27, 5:14 AM EST | Special Marine Warning | MFL | 31 min | |
| Jan 27, 5:17 AM EST | Tornado Warning | MFL | Collier, Monroe | 28 min |
| Jan 27, 5:24 AM EST | Special Weather Statement | MFL | Collier, Hendry | 51 min |
| Jan 27, 5:38 AM EST | Special Weather Statement | MFL | Monroe | 37 min |
| Jan 27, 5:42 AM EST | Special Marine Warning | MFL | 48 min | |
| Jan 27, 5:45 AM EST | Tornado Warning | MFL | Collier, Monroe | 30 min |
| Jan 27, 5:57 AM EST | Special Weather Statement | MFL | Collier | 48 min |
| Jan 27, 6:15 AM EST | Tornado Warning | MFL | Monroe | 30 min |
| Jan 27, 6:26 AM EST | Special Weather Statement | MFL | Broward | 49 min |
| Jan 27, 6:36 AM EST | Special Marine Warning | MFL | 24 min | |
| Jan 27, 6:51 AM EST | Special Weather Statement | MFL | Monroe | 39 min |
| Jan 27, 7:17 AM EST | Special Weather Statement | MFL | Broward, Palm Beach | 43 min |
| Jan 27, 7:56 AM EST | Special Weather Statement | MFL | Broward, Palm Beach | 49 min |
| Jan 27, 8:04 AM EST | Special Marine Warning | MFL | 41 min | |
| Jan 27, 8:29 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Jan 27, 8:48 AM EST | Special Marine Warning | MFL | 57 min | |
| Jan 27, 8:49 AM EST | Tornado Warning | MFL | Palm Beach | 26 min |
| Jan 27, 9:00 AM EST | Special Weather Statement | MFL | Broward | 45 min |
| Jan 27, 9:20 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Jan 27, 9:27 AM EST | Tornado Warning | MFL | Broward, Palm Beach | 33 min |
| Jan 27, 9:51 AM EST | Special Marine Warning | MFL | 54 min | |
| Jan 27, 10:17 AM EST | Special Weather Statement | MFL | Broward | 58 min |
| Jan 27, 10:22 AM EST | Special Weather Statement | MFL | Broward | 53 min |
| Jan 27, 10:23 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 10:32 AM EST | Special Weather Statement | MFL | Broward | 43 min |
| Jan 27, 10:43 AM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 10:47 AM EST | Special Marine Warning | MFL | 58 min | |
| Jan 27, 10:48 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 42 min |
| Jan 27, 11:08 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 11:15 AM EST | Tornado Warning | MFL | Broward, Palm Beach | 30 min |
| Jan 27, 11:17 AM EST | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jan 27, 11:35 AM EST | Special Weather Statement | MFL | Collier | 40 min |
| Jan 27, 11:46 AM EST | Severe Thunderstorm Warning | MFL | Collier | 29 min |
| Jan 27, 11:49 AM EST | Special Weather Statement | MFL | Broward | 56 min |
| Jan 27, 11:55 AM EST | Tornado Warning | MFL | Collier | 35 min |
| Jan 27, 11:56 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 34 min |
| Jan 27, 12:01 PM EST | Special Marine Warning | MFL | 89 min | |
| Jan 27, 12:10 PM EST | Special Weather Statement | MFL | Broward | 50 min |
| Jan 27, 12:16 PM EST | Special Weather Statement | MFL | Collier | 44 min |
| Jan 27, 12:46 PM EST | Special Weather Statement | MFL | Hendry | 59 min |
| Jan 27, 1:22 PM EST | Special Marine Warning | MFL | 83 min | |
| Jan 27, 1:25 PM EST | Severe Thunderstorm Warning | MFL | Broward | 35 min |
| Jan 27, 1:33 PM EST | Special Weather Statement | MFL | Broward, Palm Beach | 57 min |
| Jan 27, 1:39 PM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 2:01 PM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 29 min |
| Jan 27, 2:36 PM EST | Special Weather Statement | MFL | Broward | 39 min |
| Jan 27, 2:45 PM EST | Special Marine Warning | MFL | 90 min | |
| Jan 27, 2:51 PM EST | Special Weather Statement | MFL | Broward | 54 min |
| Jan 27, 3:16 PM EST | Special Marine Warning | MFL | 89 min | |
| Jan 27, 3:19 PM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 26 min |
| Jan 27, 3:22 PM EST | Special Weather Statement | MFL | Broward | 38 min |
| Jan 27, 3:29 PM EST | Special Marine Warning | MFL | 46 min | |
| Jan 27, 3:40 PM EST | Special Weather Statement | MFL | Broward | 65 min |
| Jan 27, 4:10 PM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 4:12 PM EST | Special Marine Warning | MFL | 93 min | |
| Jan 27, 4:16 PM EST | Special Marine Warning | MFL | 44 min | |
| Jan 27, 4:18 PM EST | Special Weather Statement | MFL | Broward | 27 min |
| Jan 27, 4:31 PM EST | Special Marine Warning | MFL | 44 min | |
| Jan 27, 4:34 PM EST | Special Marine Warning | MFL | 56 min | |
| Jan 27, 4:53 PM EST | Special Weather Statement | MFL | Collier | 52 min |
| Jan 27, 4:55 PM EST | Special Marine Warning | MFL | 50 min | |
| Jan 27, 5:04 PM EST | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jan 27, 5:23 PM EST | Special Marine Warning | MFL | 52 min | |
| Jan 27, 6:04 PM EST | Special Weather Statement | MFL | Collier | 56 min |
| Jan 27, 6:18 PM EST | Special Marine Warning | MFL | 57 min |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.